# SDR SIMA20240818001

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 20,945 hours, 13,917 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC DECLARED EMERGENCY FOR SUSPECTED BLOWN TIRE.  THE FLIGHT CREW THOUGHT THEY MAY HAVE BLOWN A TIRE DEPARTING CRP. BUT AFTER LANDING IN DFW AND AT THE GATE THE FLIGHT CREW PERFORMED THEIR POST FLIGHT WALK AROUND AND FOUND NO EVIDENCE OF A BLOWN TIRE AND OPTED NOT TO GENERATE AN AML DISCREPANCY.
